# SDR R61A201810161096

- Difficulty date: October 16, 2018
- Submitted: October 28, 2018
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 11,418 hours, 7,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT WET AREA GUSSET PLATE FR90 RBL 10 IS CORRODED. MX REMOVED AND REPLACED PN 170-60257-001 AFT WET AREA GUSSET PLATE AT FR90 RBL 10 IAW SRM 53-30-10, SRM 51-40-08. AC REMAINS IN IND FOR COMPLETION.
